# SDR F3LA99115

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-4 CHECK INSPECTION, REPORTED EMERGENCY EXIT SIGN INOPERATIVE AT ROW 9 LEFT SIDE.  MAINTENANCE REPAIRED WIRING AT SEAT 9C FOR EMERGENCY EXIT SIGN.  (M)
